Alert archive / Hawaii / Small Craft Advisories in 2012
Small Craft Advisory 53, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Nov 25, 2012, 3:34 PM HST. It took effect at Nov 25, 2012, 7:46 PM HST. It was in force for 56 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2012, 3:34 PM HST (01:34 UTC)
- In effect from
- Nov 25, 2012, 7:46 PM HST
- Expired
- Nov 28, 2012, 3:29 AM HST
- In force
- 56 hr
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
473 WHHW70 PHFO 260134 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 PM HST SUN NOV 25 2012 ...NORTHEAST WINDS WILL INCREASE TO ADVISORY LEVELS... .HIGH PRESSURE NORTHWEST OF HAWAII WILL MOVE TO THE SOUTHEAST... RESULTING IN AN INCREASE IN THE TRADE WINDS. PHZ110-116-119>121-124-261445- /O.NEW.PHFO.SC.Y.0053.121126T1600Z-121128T0400Z/ KAUAI NORTHWEST WATERS-KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS- 334 PM HST SUN NOV 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 6 PM HST TUESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 6 PM HST TUESDAY. * WINDS AND SEAS...BEGINNING MONDAY MORNING...NORTHEAST WINDS 20 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. ROUGH SEAS 9 TO 12 FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
829 WHHW70 PHFO 260546 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 746 PM HST SUN NOV 25 2012 ...STRENGTHENING NORTHEASTERLY WINDS ARE EXPECTED ACROSS MOST OF THE HAWAIIAN WATERS... .BUILDING HIGH PRESSURE NORTHWEST OF HAWAII WILL PRODUCE STRONG NORTHEASTERLY TRADE WINDS AND ELEVATED ROUGH SEAS ACROSS MOST OF THE HAWAIIAN WATERS. PHZ111>115-117-118-261900- /O.EXB.PHFO.SC.Y.0053.121126T0546Z-121128T0400Z/ KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- 746 PM HST SUN NOV 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST TUESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...THROUGH EARLY TUESDAY EVENING...NORTHEAST WINDS 25 KNOTS...WITH GUSTS UP TO 35 KNOTS. ALSO...EXPECT ROUGH SEAS OF 7 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS STRONG WIND SPEEDS AND ROUGH SEAS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110-116-119>121-124-261900- /O.EXT.PHFO.SC.Y.0053.121126T0546Z-121128T0400Z/ KAUAI NORTHWEST WATERS-KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS- 746 PM HST SUN NOV 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...THROUGH EARLY TUESDAY EVENING...NORTHEAST WINDS 25 KNOTS...WITH GUSTS UP TO 35 KNOTS. ALSO...EXPECT ROUGH SEAS OF 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS STRONG WIND SPEEDS AND ROUGH SEAS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HOUSTON
358 WHHW70 PHFO 261328 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 328 AM HST MON NOV 26 2012 .BUILDING HIGH PRESSURE NORTHWEST OF HAWAII WILL PRODUCE STRONG NORTHEASTERLY TRADE WINDS AND ELEVATED ROUGH SEAS ACROSS MOST OF THE HAWAIIAN WATERS. PHZ110>121-124-270230- /O.CON.PHFO.SC.Y.0053.000000T0000Z-121128T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS- 328 AM HST MON NOV 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...THROUGH EARLY TUESDAY EVENING...NORTHEAST WINDS 25 TO 30 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS STRONG WIND SPEEDS AND ROUGH SEAS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
124 WHHW70 PHFO 261950 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 950 AM HST MON NOV 26 2012 .BUILDING HIGH PRESSURE NORTHWEST OF HAWAII WILL PRODUCE STRONG NORTHEASTERLY TRADE WINDS AND ELEVATED ROUGH SEAS ACROSS MOST OF THE HAWAIIAN WATERS. PHZ110>121-124-270900- /O.CON.PHFO.SC.Y.0053.000000T0000Z-121128T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS- 950 AM HST MON NOV 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...THROUGH EARLY TUESDAY EVENING...NORTHEAST WINDS 25 TO 30 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS STRONG WIND SPEEDS AND ROUGH SEAS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOSTER
854 WHHW70 PHFO 270145 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 345 PM HST MON NOV 26 2012 .BUILDING HIGH PRESSURE NORTHWEST OF HAWAII WILL PRODUCE STRONG NORTHEASTERLY TRADE WINDS AND ELEVATED ROUGH SEAS ACROSS MOST OF THE HAWAIIAN WATERS. PHZ110>121-124-271445- /O.CON.PHFO.SC.Y.0053.000000T0000Z-121128T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS- 345 PM HST MON NOV 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...THROUGH EARLY TUESDAY EVENING...NORTHEAST WINDS 20 TO 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS STRONG WIND SPEEDS AND ROUGH SEAS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOSTER
568 WHHW70 PHFO 271348 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 348 AM HST TUE NOV 27 2012 .BUILDING HIGH PRESSURE NORTHWEST OF HAWAII WILL PRODUCE STRONG NORTHEASTERLY TRADE WINDS AND ELEVATED ROUGH SEAS ACROSS MOST OF THE HAWAIIAN WATERS. PHZ110>121-124-280300- /O.CON.PHFO.SC.Y.0053.000000T0000Z-121128T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS- 348 AM HST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...THROUGH EARLY TUESDAY EVENING...NORTHEAST WINDS 20 TO 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS STRONG WIND SPEEDS AND ROUGH SEAS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
901 WHHW70 PHFO 271943 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 943 AM HST TUE NOV 27 2012 .HIGH PRESSURE NORTHWEST OF HAWAII WILL PRODUCE STRONG NORTHEASTERLY TRADE WINDS. WIND WAVES AND A MODERATE NORTH SWELL ARE CREATING ELEVATED SEAS ACROSS MOST OF THE HAWAIIAN WATERS. PHZ110>121-124-280400- /O.CON.PHFO.SC.Y.0053.000000T0000Z-121128T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS- 943 AM HST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...THROUGH TODAY...NORTHEAST WINDS 20 TO 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS STRONG WIND SPEEDS AND ROUGH SEAS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
915 WHHW70 PHFO 280143 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 343 PM HST TUE NOV 27 2012 .WIND WAVES AND A MODERATE NORTH SWELL ARE CREATING ELEVATED SEAS ACROSS MOST OF THE HAWAIIAN WATERS. PHZ110>121-124-281000- /O.EXT.PHFO.SC.Y.0053.000000T0000Z-121128T1000Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS- 343 PM HST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT HST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT HST TONIGHT. * SEAS...ROUGH SEAS 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS STRONG WIND SPEEDS AND ROUGH SEAS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
547 WHHW70 PHFO 280740 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 940 PM HST TUE NOV 27 2012 .AN ABOVE NORMAL NORTH SWELL HAS BROUGHT ELEVATED SEAS ACROSS MOST OF THE HAWAIIAN WATERS. THIS SWELL WILL BE SUBSIDING DURING THE OVERNIGHT HOURS. PHZ110>121-124-281600- /O.EXT.PHFO.SC.Y.0053.000000T0000Z-121128T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS- 940 PM HST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY. WINDS AND SEAS...THROUGH WEDNESDAY MORNING...NORTHEAST WINDS 10 TO 20 KNOTS. ROUGH SEAS 8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS STRONG WIND SPEEDS AND ROUGH SEAS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
134 WHHW70 PHFO 281329 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 329 AM HST WED NOV 28 2012 PHZ110>121-124-281430- /O.CAN.PHFO.SC.Y.0053.000000T0000Z-121128T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND SOUTHEAST WATERS- 329 AM HST WED NOV 28 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. THE NORTH SWELL HAS SUBSIDED ENOUGH WHERE THE COMBINED WIND AND SEAS ARE BELOW SMALL CRAFT ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 3:15 PM HST, 19 minutes earlier.
Area forecast discussion, Nov 25, 3:15 PM HST, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 315 PM HST SUN NOV 25 2012 .SYNOPSIS... A WEAK FRONT WILL PRODUCE SHOWERS ALONG WINDWARD AREAS THROUGH MONDAY MORNING. BREEZY TRADE WEATHER WILL THEN FOLLOW INTO WEDNESDAY. WINDS WILL EASE AND BECOME SOUTHEASTERLY MID WEEK AS A LOW PRESSURE DEVELOPS NORTHWEST OF HAWAII. SOUTHWEST WINDS AND WIDESPREAD RAINFALL ARE POSSIBLE THIS WEEKEND AS A SLOW MOVING COLD FRONT MOVES OVER THE ISLANDS. && .DISCUSSION... A SHALLOW FRAGMENTING FRONT IS APPROACHING FROM THE N. THIS WILL PRODUCE SHOWERS ACROSS THE STATE THROUGH TOMORROW MORNING FOCUSED MAINLY WINDWARD TERRAIN. A FEW MODERATE SHOWERS ARE EXPECTED DUE TO LINGERING INSTABILITY ALOFT. THIN HIGH CLOUDS WILL BLANKET THE AREA THROUGH MON AFTERNOON AS WELL. THE FRONT WILL PUSH S OF THE ISLANDS BY LATE MORNING WITH CLEARING FOR THE SMALLER ISLANDS FIRST. BREEZY AND SEEMINGLY COOLER TRADE WEATHER WILL FOLLOW MON AFTERNOON INTO EARLY WED. PACIFIC WESTERLIES WILL SHIFT EQUATORWARD MID WEEK. DEEPENING LOW PRESSURE NW OF HI WILL INDUCE SE FLOW OVER THE ISLANDS WED NIGHT AND THU AS THE ADJACENT SURFACE RIDGE DROPS S OVER THE STATE. SURFACE WINDS WILL VEER S-SW FRI INTO THE WEEKEND AS THE LOW AND ITS ATTENDANT FRONT APPROACH FROM THE W. GUIDANCE SUGGESTS CHANCES FOR SIGNIFICANT RAINFALL WILL INCREASE FROM W TO E FRI NIGHT-MON AS THE FRONT MOVES OVER THE ISLANDS AND DYNAMICS BECOME MORE CONDUCIVE FOR HEAVY SHOWERS AND POSSIBLY ISOLATED TSTORMS. MADE SMALL ADJUSTMENTS TO THE LONG TERM TOWARD THIS SOLUTION HOWEVER WILL LEAVE HEAVY RAIN/TSTORM WORDING OUT OF THE ZONES UNTIL CERTAINTY IMPROVES GIVEN THIS IS DAYS 5-7. && .AVIATION... VFR IS THE RULE TODAY ALONG WITH NERLY TRADES G25KT. SHRA/-RA WILL PRODUCE SCT MVFR VIS/CIGS ALONG WINDWARD ZONES TONIGHT. PHLI/PHTO MAY SEE MVFR CONDITIONS AS WELL. ELSEWHERE MAINLY VFR SHOULD PREVAIL THRU THE REMAINDER OF THE TAF PD. AIRMET SIERRA FOR MTN OBSC COULD BE ISSUED AT ANY TIME LATER THIS AFTERNOON. && .MARINE... TRADES INCREASE TO 15-25KT OVER W COASTAL ZONES TODAY...SPREADING E THROUGH MON. SMALL CRAFT ADVISORIES BEGIN AT 6 AM HST MON MORNING FOR THE WINDIEST CHANNELS ACROSS THE STATE. PLEASE CHECK THE ZONES AND ADVISORY PRODUCT FOR DETAILS. THE N SWELL REMAINS BELOW ADVISORY LEVELS. A NW SWELL WILL MAINTAIN MODERATE SURF MON-TUE AROUND 6-10 FT. ANOTHER N SWELL WILL BUILD THU NIGHT AND MAY PRODUCE A MODERATE SURF FRI-SAT AROUND 8-12 FT. A STRETCH OF LARGER ADVISORY LEVEL SURF APPEARS LIKELY BEYOND NEXT WEEKEND. && .HFO WATCHES/WARNINGS/ADVISORIES... NONE. && DEJESUS
Nearby
Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.